# SDR DALA2025070905187

- Difficulty date: July 5, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N575DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0282
- Aircraft time: 16,060 hours, 2,148 cycles
- Engine: Rroyce TRENTXWB84
- Engine time: 14,454 hours, 1,955 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Condition: Leaking
- Location: Nr 2 Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 3575 - ATB - DUE TO NUMBER 2 ENGINE OIL QUANTITY DROPPING TO ZERO AT FL170. OIL PRESSURE AND TEMPERATURE ARE NORMAL. CORRECTIVE ACTION: MEL WAS APPLIED; R/R NUMBER 2 ENGINE OIL PUMP PER A350 AMM 79-22-61. (LP# 7476499)
